Skip Navigation
Skip to contents
Results by Year

View Wide

Filter

ARTICLE TYPE

PUBLICATION DATE

4 results
Display

The Management of Heparin-induced Thrombocytopenia with Thrombosis That Developed after Aortic Dissection Surgery

Kim J, Park NH, Choi SY

  • KMID: 2063047
  • Korean J Thorac Cardiovasc Surg.
  • 2010 Oct;43(5):538-541.
Heparin-induced thrombocytopenia (HIT) is a clinicopathologic condition and adverse drug reaction caused by immunoglobulin G (IgG) antibodies directed against the heparin-platelet factor 4 complex. HIT with thrombosis (HITT) could lead...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
The Management of Heparin-induced Thrombocytopenia with Thrombosis after Open Heart Surgery: A Case Report

Kim JB, Choi SY, Park NH

Heparin-induced thrombocytopenia (HIT) is a prothrombotic, immune-mediated adverse reaction to heparin therapy. It is caused by antibodies binding to a complex of heparin and platelet factor 4, and this leads...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Treatment for Patients with Acute Ischemic Stroke Presenting beyond Six Hours of Ischemic Symptom Onset : Effectiveness of Intravenous Direct Thrombin Inhibitor, Argatroban

Park JS, Park SS, Koh EJ, Eun JP, Choi HY

  • KMID: 2339871
  • J Korean Neurosurg Soc.
  • 2010 Apr;47(4):258-264.
OBJECTIVE: The objectives of this study were to analyze the outcome and hemorrhagic risk of intravenous (IV) argatroban in patients with acute ischemic stroke presenting beyond six hours of ischemic...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Heparin-Induced Thrombocytopenia in a Chronic Hemodialysis Patient with End-Stage Renal Disease

Han HS, Kim JE, Kwon SK, Kim HY, Shin KS, Son B, Lee KH, Kim ST

  • KMID: 2080009
  • Korean J Nephrol.
  • 2009 Jul;28(4):355-359.
Hemodialysis (HD) patients continually exposed to heparin are at risk of developing heparin-induced thrombocytopenia (HIT). However, HIT is very rare in chronic HD patients with end-stage renal disease (ESRD). The...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close

Go to Top

Copyright © 2022 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr